Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A commutativity theorem for unbounded operators in Hilbert space


Author: A. E. Nussbaum
Journal: Trans. Amer. Math. Soc. 140 (1969), 485-491
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0242010-0
MathSciNet review: 0242010
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Devinatz, A. E. Nussbaum and J. von Neumann, On the permutability of selfadjoint operators, Ann. of Math. (2) 62 (1955), 199-203. MR 0071745 (17:178f)
  • [2] A. Devinatz and A. E. Nussbaum, On the permutability of normal operators, Ann. of Math. (2) 65 (1957), 144-152. MR 0083704 (18:748g)
  • [3] B. Fuglede, A commutativity theorem for normal operators, Proc. Nat. Acad. Sci. 36 (1950), 35-40. MR 0032944 (11:371c)
  • [4] B. v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Springer, Berlin, 1942. MR 0018339 (8:276c)
  • [5] E. Nelson, Analytic vectors, Ann. of Math. (2) 70 (1959), 572-615. MR 0107176 (21:5901)
  • [6] B. Fuglede, Problem 3, Math. Scand. 1 (1953), 172 and 2 (1954), 346-347.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242010-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society